Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  after taking unwanted 72 i got

Total Views: 1081

after taking unwanted 72 i got period earlier 15 days from my period date, that is 15th june then period start again at 30th june but next month i have no period at now. what is the reason?

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

My doctor prescribed me to take yamini tablets (drospirenone and ethinylestradiol tablets) from 5th day of period. I started taking tablet on 5th day and had inntercourse on same day. She didn't ask me about my perio cycle is my period cycle is short. For last three months I am getting periods at interval of 25 days days but before that for some months, I had cycle of 22 days. Can I be suure about not getting pregnent.

  Doctor's Answer

Hi!! YAMINI is an oral contraceptive that produces an artificial cycle.If earlier your menses were for 22 days but after starting yamini they come regularly after every 25 days,it is normal. Also,chances of conceving on yamini are extremely low if you are taking the pill correctly,that is,taking it daily,not missing any tablet and starting the next packet on the 8th day of finishing the previous packet ...
Read Full Answer


i had sex with my girlfriend on 20 dec 2012,after that i gave her a unwanted 72 pill,but her period came on 26 dec 2012,then her period again came on 9 january 2013, which is normal date of periodes in month,i want to know is it anything serious?

  Doctor's Answer

Hi, Till now nothing seems to be alarming she is having her normal due period. You just have to ask her about the flow(during current period), number of days(of current period) and if any pain(with her period) accompanying her . If everything is normal,the way she has it every month then nothing seems to be alarming and if any of the above three thing are not normal then she should have a check up. Specially the pain and flow should be noticed. Feel free to ask more questions. ...
Read Full Answer


I do sex with my boy friend on 27th of jan and i have taken mt pill within 40 hours. my period date is 16th of every month.but this month period still not started.can u please help me how to deal with that.

  Doctor's Answer

Hi, The pill you have taken is wrong (it is used for causing abortion in females who have a confirmed pregnancy) and you had to take an emergency contraceptive within 72 hours and not the drug which causes abortion because you were not having pregnancy at that time and you din't want to have one also. And you should never have that( mt pill)drug by yourself as that can cause incomplete abortion which may lead to sepsis and is dangerous and not meant for self administration For now first of al ...
Read Full Answer


i had sex with my husband last month on 11 march. he used condom but he felt that protection has failed so gave me unwanted 72. after 1 day on 13 march we again had sex. this time also he used condom but this time we both sure that there is nothing to wary so i didn't take unwanted 72. next day i was bleeding continuously for 3 days. my periods date was 4 march but still don't get my period. my pregnancy test was negative and i m taking pill to get my period. what to do pls help me

  Doctor's Answer

Hi, The day you must have finished your tablets for bringing periods,the periods will come around 5-10 days after the last day you had your tablets. Unwanted 72 is a hormonal drug and and it is not neccesary that it will disturb your cycle at one go,that depends from person to persons hormonal structure how your body reacts to those drugs but if taken plenty of times they can cause you hormonal imbalance and should be avoided as much as possible. ...
Read Full Answer


my last period date was 10th April. This month period not happend till date.But, white discharge was there yesterday.I felt pain from last 2 days...what could be the reason??please can you help

  Doctor's Answer

Hi, White discharge should be due to infection may be a yeast or fungal infection,but you don't have to worry it till the time it continues for 2 weeks or may be it is accompanied by rashes or itching in your perineal area or smell in urine. First you will have to do urine pregnancy test. Are you having any fever,or may be rashes,are you diabetic,or is the discharge very smelly,or problems in urine like burning or smell ? If yes then you will have to consult a doctor. ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Hariom Sharma

  • ENT
  •  Gwalior, India

Dr. A V LOHIT

  • Sexologist
  •  Bangalore, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !




Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -